# SDR DALA2017022601550

- Difficulty date: February 23, 2017
- Submitted: February 26, 2017
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 71,995 hours, 53,979 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHILE IN-ROUTE TO LGA, DIVERTED (DIV) TO BDL DUE TO A "SLAT DISAGREE" INDICATOR LIGHT ILLUMINATED ON APPROACH WHEN FLAPS 11 WAS SELECTED.  FOUND LEFT & RIGHT SLAT SENSORS OUT OF ADJUSTMENT. ALSO FOUND RIGHT WING NR 1 SLAT DRIVE CONTROL BRACKET BROKEN. REMOVED SLAT, COMPLETED REPAIR AND RIGGED PER AMM. CHECKS GOOD & REQUIRED INSPECTIONS COMPLETED.
